The dependence of a nonlocal solution of the Cauchy problem on a parameter
Differencialʹnye uravneniâ, Tome 11 (1975) no. 7, pp. 1343-1346
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_7_a22,
author = {V. Ya. Sikiryavyi},
title = {The dependence of a nonlocal solution of the {Cauchy} problem on a parameter},
journal = {Differencialʹnye uravneni\^a},
pages = {1343--1346},
year = {1975},
volume = {11},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_7_a22/}
}
V. Ya. Sikiryavyi. The dependence of a nonlocal solution of the Cauchy problem on a parameter. Differencialʹnye uravneniâ, Tome 11 (1975) no. 7, pp. 1343-1346. http://geodesic.mathdoc.fr/item/DE_1975_11_7_a22/